MAUDE Adverse Event Report: TTBIO CORP HENRY SCHEIN; HANDPIECE

TTBIO CORP HENRY SCHEIN; HANDPIECE
Model Number MAXIMA ELITE L MINI
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
While doctor was workin on child patient, bur slipped out of chuck and cut child's cheek.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key22541661
Report Number3007007357-2025-00005
Device Sequence Number17895891
Product Code EFB
UDI-Device Identifier00304040058336
UDI-Public(01)00304040058336
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
Report Date (Section F) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA ELITE L MINI
Device Catalogue Number570-0108
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/20/2025
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexMale
Date Report Sent to FDA07/18/2025